# SDR ASAA2019022728400

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N522VA
- Make and model: Airbus A319-112
- Aircraft serial: 02811
- Aircraft time: 39,446 hours, 14,855 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEAT ROW 19 ABC PSU FELL OFF. GROUNDED - YES. REINSTALLED ROW 19 ABC PSU PER AMM 35-20-00. OK FOR SVC.
